|nightmares with trizivir- is it possible???
Jan 8, 2005
hi, im currently on trizivir and have been getting occasional nightmares. i have tried to take this medication in different time schedules and different ways (with or without food/ fatty or non-fatty food/ vitamins..etc) but have not been able to notice a cause and effect pattern. the nightmares persist occasionaly and randomly. do u think its caused by this medication? if so, is there a known way to take this medication to reduce this side-effect? thanks alot. i hope i didnt bore u.
| Response from Dr. Henry
Patients can occasionally have nightmares from one of the components of Trizivir (even just AZT seemed to do that for some patients in the early days). If you have no evidence of resistance then switching meds around is an option. I often prescribe a low dose of amitryptiline or trazadone which for some patients helps with drug induced dreams.KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Masturbation And HIV Transmission Risk
- Oral Sex On A Woman And HIV Transmission Risk
- Risk Of HIV Transmission From Blood Splash
- Unprotected Anal Sex Without Ejaculation And HIV Transmission Risk
- What Are The Chances Of Getting HIV From Giving Handjob?
- Could Night Sweats Be A Sign Of Primary HIV Infection
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.